# SDR UPS06447842

- Difficulty date: August 18, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 65B0966113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 820 TO BS 840 TENSION TIE AT S10L ATT HORIZ SHEAR WEB FOUND CRACK, CRACK LENGHT 1".  M/D BS 820 TO BS 840 TENSION TIE AT STR 10L ATTACH HORIZ SHEAR WEB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
